Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Suicidal. Change meds or increase dose?

Posted by Elizabeth on June 5, 1999, at 17:36:51

In reply to Suicidal. Change meds or increase dose?, posted by racer on June 5, 1999, at 16:42:14

Hi Racer.

Some people need much higher doses of Effexor than that, and I think raising it would be worthwhile. However, you really need to deal with your immediate suicidality, and I think you know that horse tranquilizers are not the answer. Is there someone where you are who you can talk to? If not, I would seriously consider checking into a hospital.

BTW it might interest you to know that sour cream is perfectly fine to eat with a MAOI. Actually there are ways around most of the problems you listed with various meds - so there are possibilities, even if the Effexor doesn't turn out to be the thing.

I hope things get better for you soon. Take care.





Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Elizabeth thread:7079